# SDR UPS07851177

- Difficulty date: November 15, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE MAIN ENTRY DOOR EMERGENCY ESCAPE SLIDE NEEDS TO BE ADJUSTED IN THE HOLDING CASE AS IT APPEARS TO BE SLIDING OUT AND IT IS DIFFICULT TO READ SLIDE PRESSURE.  REPOSITIONED MAIN ENTRY DOOR EVACUATION SLIDE IN CONTAINER AND RE-INSTALLED W/REF TO MM 25-60-01-2.  SLIDE IS SECURE.
